RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 97(139), Number 1(5), Pages 59–76 (Mi msb3481)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraic automorphisms and $PI$-algebras

V. E. Barbaumov


Abstract: This paper is concerned with associative algebras over a field of characteristic zero which possess a $d$-regular algebraic automorphism. (An automorphism is called $d$-regular if the subalgebra of fixed elements satisfies an identity of degree $d$.) It is shown that if an algebra admits a $d$-regular algebraic automorphism such that no root of unity is a multiple root of its minimum polynomial, then it is a $PI$-algebra.
Bibliography: 8 titles.

Full text: PDF file (1708 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 26:1, 55–69

Bibliographic databases:

UDC: 512.13
MSC: 16A38, 16A72
Received: 14.05.1974

Citation: V. E. Barbaumov, “Algebraic automorphisms and $PI$-algebras”, Mat. Sb. (N.S.), 97(139):1(5) (1975), 59–76; Math. USSR-Sb., 26:1 (1975), 55–69

Citation in format AMSBIB
\Bibitem{Bar75}
\by V.~E.~Barbaumov
\paper Algebraic automorphisms and $PI$-algebras
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 97(139)
\issue 1(5)
\pages 59--76
\mathnet{http://mi.mathnet.ru/msb3481}
\zmath{https://zbmath.org/?q=an:0312.16012}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 26
\issue 1
\pages 55--69
\crossref{https://doi.org/10.1070/SM1975v026n01ABEH002469}


Linking options:
  • http://mi.mathnet.ru/eng/msb3481
  • http://mi.mathnet.ru/eng/msb/v139/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Kharchenko, “The actions of groups and Lie algebras on non-commutative rings”, Russian Math. Surveys, 35:2 (1980), 77–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Jeffrey Bergen, Piotr Grzeszczuk, “Skew Derivations Whose Invariants Satisfy a Polynomial Identity”, Journal of Algebra, 228:2 (2000), 710  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:167
    Full text:49
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020